Title of article :
On the canonical solution of indefinite problem with m turning points of even order
Author/Authors :
H.R. Marasi ?، نويسنده , , A.Nematy and A. Jodayree Akbarfam، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2007
Pages :
16
From page :
1071
To page :
1086
Abstract :
We consider the differential equation y + ρ2φ2(x)−q(x) y =0 (∗) on a finite interval I, say I = [0, 1], where I contains m turning points, that is here, zeros of φ, under the assumption that one of the turning points is of odd order while the others are of even order. Using of the asymptotic estimates provided in [W. Eberhard, G. Freiling, A. Schneider, Connection formulae for second-order differential equations with a complex parameter and having an arbitrary number of turning points, Math. Nachr. 165 (1994) 205–229] for a special fundamental system of solutions of (∗) in I, we study the infinite product representation of solutions of (∗). Such representations are relevant to the inverse spectral problem. © 2006 Elsevier Inc. All rights reserved.
Keywords :
turning point , Sturm–Liouville , Non-definite problem , Infinite products , Spectral Theory , Hadamard factorization theorem
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2007
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
935921
Link To Document :
بازگشت